# SDR ASAA0540653

- Difficulty date: November 14, 2005
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603201
- Part serial: PA633
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE- NR 3 SLAT LWR T/E SKIN AT OB END CRACKED THROUGH FASTENER HOLE.  REPAIRED IAW SRM 57-43-01.  (M)
